# SDR UIEA2020071401538

- Difficulty date: July 13, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 87,862 hours, 18,068 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Air Filter
- Condition: Dirty
- Location: Weather Radar
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR INOP.  WXR XCVR RIGHT AIR FILTER CLEANED, PERFORMED WXR BITE TEST, TEST PASS.  NO FAULTS FOLLOWED.  MSG CLEARED.  REF FIM 34-43 FT 805.
